# SDR C2XA04IA006

- Difficulty date: January 9, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE CABIN EMERGENCY EXIT SIGN WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN AND OPERATIONALLY TESTED THE LIGHTING SYSTEM.  AWAITING FURTHER INFORMATION TO COMPLETE THIS REPORT.
